Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on free products of linear groups
HTML articles powered by AMS MathViewer

by Zbigniew S. Marciniak PDF
Proc. Amer. Math. Soc. 94 (1985), 46-48 Request permission

Abstract:

For a field $K$, let $\bar K$ denote its algebraic closure. Assume that $\left | {\bar K:K} \right | = \infty$. Then for any linear groups $G,{\text { }}H \subseteq {\text {G}}{{\text {L}}_n}(K)$ their free product $G * H$ can be embedded into ${\text {G}}{{\text {L}}_N}(K(t))$. Here $N$ is an integer depending on $K$ only and $t$ stands for an indeterminate.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15, 20E06
  • Retrieve articles in all journals with MSC: 20G15, 20E06
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 46-48
  • MSC: Primary 20G15; Secondary 20E06
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781053-X
  • MathSciNet review: 781053